# SDR EBVR20220419

- Difficulty date: April 19, 2022
- Submitted: April 19, 2022
- Operation: General aviation
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 13,244 hours, 10,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACKS ON MAIN ENTRY DOOR AFT FRAME IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH AND DEVELOPMENT MRO ERO-971710 REV IR DATED APRIL 18, 2022 APPROVED BY FAA FORM 8110-3 (DERT-833246-CE) DATED APRIL 18, 2022.
